# SDR QXEA2015041600196

- Difficulty date: April 7, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 18 REQUIRES REPLACEMENT, PN 85328261-105, DUE TO CORROSION. REMOVED AFT SPLICE COMMON TO SEAT TRACKS NR 18 & NR 19.  REF SRM 51-40-15, REPAIR-01 & SRM 51-42-05 REPAIR-01. INSTALLED AFT SPLICE COMMON TO SEAT TRACKS NR 18 & NR 19, REF SRM 51-40-15 REPAIR-01 & SRM 51-42-05, REPAIR-01.  REMOVED 8 EA RADIUS BLOCKS FROM SEAT TRACK NR 18 REF SRM 51-40-15, REPAIR-01.  INSTALLED 8 EA RADIUS BLOCKS ON NEW SEAT TRACK NR 18 REF SRM 51-40-15-02-01, STEP 6H2.  REMOVED 8 EA AIR GRILLE BRACKETS FROM SEAT TRACK NR 18, REF SRM 51-42-05, REPAIR-01.  INSTALLED 8 EA AIR GRILLE BRACKETS COMMON TO SEAT TRACK NR 18 REF SRM 51-42-05, REPAIR-01.  REMOVED SEAT TRACK 18, PN 85328261-105, REF SRM 51-42-05 REPAIR-01 AND SRM 51-40-07, REPAIR-01. INSTALLED 10 PERCENT OF FASTENER ON NEW SEAT TRACK NR 18, PN 85328261-105, REF SRM 51-42-05-02-01, STEP 4D, 3-10 AND SRM 51-40-015-02-01, STEP 6H2.  REMOVED 3 EA DADO PANEL SUPPORT ANGLES FROM SEAT TRACK NR 18, REF SRM 51-42-05, REPAIR-01.  INSTALLED 3EA DADO PANEL SUPPORT ANGLES TO SEAT TRACK NR 18, REF SRM 51-42-05, REPAIR-01.  LOCATED DRILLED AND DEBURRED NEW SEAT TRACK NR 18, PN: 85328261-105, PO TX 2182, REF SRM 51-40-07-02-01. INSTALLED NEW SEAT TRACK, PN 85328261-105, REF SRM 51-42-05 REPAIR-01 & DWG 85328251, REV-A DATED 96/08/23.
